Quarter-regular biembeddings of Latin squares

Donovan, D. M., Drápal, A., Grannell, M. J., Griggs, T. S. and Lefevre, J. G. (2010) Quarter-regular biembeddings of Latin squares. Discrete Mathematics, 310 4: 692-699. doi:10.1016/j.disc.2009.08.020

Author Donovan, D. M.
Drápal, A.
Grannell, M. J.
Griggs, T. S.
Lefevre, J. G.
Title Quarter-regular biembeddings of Latin squares
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 2010-02-28
Year available 2009
Sub-type Article (original research)
DOI 10.1016/j.disc.2009.08.020
Volume 310
Issue 4
Start page 692
End page 699
Total pages 8
Place of publication Amsterdam, Netherlands
Publisher Elsevier BV, North-Holland
Collection year 2011
Language eng
Subject 0101 Pure Mathematics
0102 Applied Mathematics
0802 Computation Theory and Mathematics
Abstract We apply a recursive construction for biembeddings of Latin squares to produce a new infinite family of biembeddings of cyclic Latin squares of even side having a high degree of symmetry. Reapplication of the construction yields two further classes of biembeddings. © 2009 Elsevier B.V. All rights reserved.
Keyword Biembedding
Latin square
Orientable surface
Regular embedding
Transversal design
Complete tripartite graphs
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Available online 24 September 2009.

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2011 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 21 Feb 2010, 00:08:51 EST